Publication
Title
Realizability of two-dimensional linear groups over rings of integers of algebraic number fields
Author
Abstract
Given the ring of integers O (K) of an algebraic number field K, for which natural numbers n there exists a finite group G aS,aEuro parts per thousand GL(n, O (K) ) such that O (K) G, the O (K) -span of G, coincides with M(n, O (K) ), the ring of (n x n)-matrices over O (K) ? The answer is known if n is an odd prime. In this paper we study the case n = 2; in the cases when the answer is positive for n = 2, for n = 2m there is also a finite group G aS,aEuro parts per thousand GL(2m, O (K) ) such that O (K) G = M(2m, O (K) ).
Language
English
Source (journal)
Algebras and representation theory. - -
Publication
2011
ISSN
1386-923X
Volume/pages
14:2(2011), p. 201-211
ISI
000288164400001
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 22.01.2014
Last edited 25.11.2017
To cite this reference